Math. Model. Nat. Phenom.
Volume 8, Number 3, 2013Front Propagation
|Page(s)||2 - 17|
|Published online||12 June 2013|
Existence of Reaction-Diffusion Waves with Nonlinear Boundary Conditions
1 Department of Mathematics, “Gheorghe
Asachi" Technical University Bd. Carol. I, 700506
2 Institut Camille Jordan, UMR 5208 CNRS, University Lyon 1, 69622 Villeurbanne, France
⋆ Corresponding author. E-mail: firstname.lastname@example.org
The paper is devoted to a reaction-diffusion equation in an infinite two-dimensional strip with nonlinear boundary conditions. The existence of travelling waves is proved in the bistable case by the Leray-Schauder method. It is based on a topological degree for elliptic problems in unbounded domains and on a priori estimates of solutions.
Mathematics Subject Classification: 35K57
Key words: reaction-diffusion equation / nonlinear boundary condition / travelling wave / Leray-Schauder method
© EDP Sciences, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.